A MULTISCALE PROJECTION METHOD FOR SOLVING NONLINEAR INTEGRAL EQUATIONS UNDER THE LIPSCHITZ CONDITION

Linxiu Fan, Xingjun Luo, Rong Zhang, Chunmei Zeng, Suhua Yang

Journal of Computational Mathematics ›› 2023, Vol. 41 ›› Issue (6) : 1222-1245.

Journal of Computational Mathematics ›› 2023, Vol. 41 ›› Issue (6) : 1222-1245. DOI: 10.4208/jcm.2202-m2021-0206

A MULTISCALE PROJECTION METHOD FOR SOLVING NONLINEAR INTEGRAL EQUATIONS UNDER THE LIPSCHITZ CONDITION

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2023, 41(6): 1222-1245 https://doi.org/10.4208/jcm.2202-m2021-0206

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/